About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 482584, 18 pages
http://dx.doi.org/10.1155/2012/482584
Research Article

Global Stability of Almost Periodic Solution of a Class of Neutral-Type BAM Neural Networks

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 29 July 2012; Revised 25 September 2012; Accepted 25 September 2012

Academic Editor: Ju H. Park

Copyright © 2012 Tetie Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Jiang and J. Cao, “BAM-type Cohen-Grossberg neural networks with time delays,” Mathematical and Computer Modelling, vol. 47, no. 1-2, pp. 92–103, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Huang and Y. Xia, “Exponential periodic attractor of impulsive BAM networks with finite distributed delays,” Chaos, Solitons and Fractals, vol. 39, no. 1, pp. 373–384, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Li and C. Yang, “Global exponential stability analysis on impulsive BAM neural networks with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1125–1139, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Wang, J. Jian, and C. Guo, “Global exponential stability of a class of BAM networks with time-varying delays and continuously distributed delays,” Neurocomputing, vol. 71, no. 4–6, pp. 495–501, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Gao and B. Cui, “Global robust exponential stability of discrete-time interval BAM neural networks with time-varying delays,” Applied Mathematical Modelling, vol. 33, no. 3, pp. 1270–1284, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Chen and D. Du, “Global exponential stability of delayed BAM network on time scale,” Neurocomputing, vol. 71, no. 16-18, pp. 3582–3588, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Li, X. Chen, and L. Zhao, “Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales,” Neurocomputing, vol. 72, no. 7-9, pp. 1621–1630, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Yang, H. Gao, and P. Shi, “Novel robust stability criteria for stochastic Hopfield neural networks with time delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 39, no. 2, pp. 467–474, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Feng and J. Lam, “Stability and dissipativity analysis of distributed delay cellular neural networks,” IEEE Transactions on Neural Networks, vol. 22, no. 6, pp. 976–981, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. Z.-G. Wu, P. Shi, H. Su, et al., “Exponential synchronization of neural networks with discrete and distributed delays under time-varying sampling,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, pp. 1368–1376, 2012.
  11. L. Zhang and L. Si, “Existence and exponential stability of almost periodic solution for BAM neural networks with variable coefficients and delays,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 215–223, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Xia, J. Cao, and M. Lin, “New results on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays,” Chaos, Solitons and Fractals, vol. 31, no. 4, pp. 928–936, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Li and X. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Zhang and L. Si, “Existence and global attractivity of almost periodic solution for DCNNs with time-varying coefficients,” Computers & Mathematics with Applications, vol. 55, no. 8, pp. 1887–1894, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Liu and L. Huang, “Existence and exponential stability of almost periodic solutions for cellular neural networks with mixed delays,” Chaos, Solitons and Fractals, vol. 32, no. 1, pp. 95–103, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Zhang, “Existence and global attractivity of almost periodic solution for BAM neural networks with variable coefficients and delays,” Journal of Biomathematics, vol. 22, no. 3, pp. 403–412, 2007. View at Zentralblatt MATH
  17. A. Chen, L. Huang, and J. Cao, “Existence and stability of almost periodic solution for BAM neural networks with delays,” Applied Mathematics and Computation, vol. 137, no. 1, pp. 177–193, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. Xiao, “Existence and uniqueness of almost periodic solutions for a class of Hopfield neural networks with neutral delays,” Applied Mathematics Letters, vol. 22, no. 4, pp. 528–533, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. Bai, “Global stability of almost periodic solutions of Hopfield neural networks with neutral time-varying delays,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 72–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. Xiang and J. Cao, “Almost periodic solution of Cohen-Grossberg neural networks with bounded and unbounded delays,” Nonlinear Analysis, vol. 10, no. 4, pp. 2407–2419, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. K. Wang and Y. Zhu, “Stability of almost periodic solution for a generalized neutral-type neural networks with delays,” Neurocomputing, vol. 73, pp. 3300–3307, 2010.
  22. J. H. Park, C. H. Park, O. M. Kwon, and S. M. Lee, “A new stability criterion for bidirectional associative memory neural networks of neutral-type,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 716–722, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. Rakkiyappan and P. Balasubramaniam, “LMI conditions for global asymptotic stability results for neutral-type neural networks with distributed time delays,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 317–324, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. H. Park, O. M. Kwon, and S. M. Lee, “LMI optimization approach on stability for delayed neural networks of neutral-type,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 236–244, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Liu and G. Zong, “New delay-dependent asymptotic stability conditions concerning BAM neural networks of neutral type,” Neurocomputing, vol. 72, pp. 2549–2555, 2009.
  26. R. Samli and S. Arik, “New results for global stability of a class of neutral-type neural systems with time delays,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 564–570, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. R. Samidurai, S. M. Anthoni, and K. Balachandran, “Global exponential stability of neutral-type impulsive neural networks with discrete and distributed delays,” Nonlinear Analysis, vol. 4, no. 1, pp. 103–112, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. Rakkiyappan, P. Balasubramaniam, and J. Cao, “Global exponential stability results for neutral-type impulsive neural networks,” Nonlinear Analysis, vol. 11, no. 1, pp. 122–130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. R. Rakkiyappan and P. Balasubramaniam, “New global exponential stability results for neutral type neural networks with distributed time delays,” Neurocomputing, vol. 71, pp. 1039–1045, 2008.